CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Efficiency of estimators for quantile differences with left truncated and right censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2017, 卷号: 121, 页码: 29-36
作者:  Xun, Li;  Shao, Li;  Zhou, Yong
收藏  |  浏览/下载:109/0  |  提交时间:2018/07/30
Left truncated and right censored data  Quantile difference  Mean squared error  Deficiency  
Consistency and uniformly asymptotic normality of wavelet estimator in regression model with associated samples 期刊论文
STATISTICS & PROBABILITY LETTERS, 2008, 卷号: 78, 期号: 17, 页码: 2947-2956
作者:  Li, Yongming;  Yang, Shanchao;  Zhou, Yong
收藏  |  浏览/下载:77/0  |  提交时间:2018/07/30